# SDR UALA2012030901562

- Difficulty date: March 9, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,657 hours, 9,399 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC65AK231P
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT P/N CONNECTORS INSTALLED AT LIGHT HARNESS W6169, CONNECTOR D5188P AND D5188J, BTWN STA 1580 AND STA 1601, STR 12R.  CONNECTORS MUST BE REPLACED BEFORE NEXT FLT. FCD 3321-01019.   REPLACED CONN D5188P PN BACC6 5AK231P, PCN 754-0579, STILL NEED TO REPLACE D5188J PER SPW 20-72-25.
